Live Help


Forum Jump
Post New Thread  Reply
Old 14-12-2012, 03:10 PM   #1
missloraamy
There is more to life than increasing it's speed
 
missloraamy's Avatar
 
Join Date: Jul 2010
Location: Sheffield
I am currently:
Depo-provera (contraceptive) injection causing problems

I had my injection about 2 weeks ago, and was told the majority of the symptoms would fade after a week or so.
I realise it's only early days yet, but since my injection i've had:

Massively increased anxiety (i'm borderline having a panic attack several times a week)
Massively increased depression
Paranoia
General feeling of emotions (before the injection, i suffered with a lack of emotions and struggled to recognise one from the other, now i have the opposite problem and lose my temper/get upset so easily!)

Oh, and a big outbreak of spots but i was expecting that.

Has anyone else had the same issues with Depo-provera, and if so, how long was it until they died down? It's really started to stress me out now, i'm not used to being so emotional and i don't want to be, especially as i have an obsessive mind and get latched on an idea very easily (for example, my friends have been out a few times this week and i haven't had chance to speak to them much, so in my mind, this means they're cutting me out and would rather not spend time with me).

Ooh and i was wondering if anyone got the same symptoms the second time they got the injection, or if they were weaker/not there at all.

Thankyou! x



I only visit RYL once or twice a year - see my profile for other ways to contact me xox

"I figured out it was a social thing, what women were allowed to do. At a very young age, I decided I was not going to follow women`s rules."



missloraamy is offline   Reply With Quote
2 Hugs Given By :
Old 14-12-2012, 04:59 PM   #2
Killer Queen
 
Killer Queen's Avatar
 
Join Date: Feb 2011
I am currently:

Silly spambot grrrr.

I've never had the injection, but the first time I had any sort of hormonal contraception it gave me all of the above, it was unreal! I reckon it contributed to a relationship breakdown and poor uni marks that semester.

I started to take the combined pill (ovranette) and it made me extremely anxious and quite paranoid. I was always on edge. On top of that my temper became totally explosive, which was odd because I'm normally quite laid back. If I wasn't crying, I was arguing. Nightmare. I totally changed, but it got better. :)

I came off that pill that Christmas (I'd started taking it in September) and my mood rocketed back to good. It was pretty extraordinary! So perhaps as time go by your body will adjust and get used to the new hormone levels? I don't know for sure, since I was on a daily pill.

Lately I started taking it again, this time I've had no problems at all! I'm also on 100mg sertraline daily, do you take any ADs?

I hope it gets better for you, I know how horrible hormonal moods can be!
Take care.

Ps. I'm in Nottingham, we're hoping to have an East Midlands meet sometime soon so it would be awesome to see you there =) xx

Killer Queen is offline   Reply With Quote
Old 14-12-2012, 11:20 PM   #3
effervescence
tired
 
effervescence's Avatar
 
Join Date: Feb 2008
I am currently:

I got pretty much the same things as you. They are recognised side effects, especially anxiety, and this doesn't always go away.
Personally I never got my 2nd injection and just went straight back on the Pill.
I think if it's affecting you so much you should consider something else - how about the implant?
I have to say the more I read about the Depo the more I dislike it, out of all the hormonal contraceptives it has the worst outcomes in terms of side effects and long term affects on bone density putting you at risk of osteoporosis.



Even as the stone of the fruit must break
that its heart may stand in the sun,
so must you know pain.

There are only two ways in which one can live their life. One is as though nothing is a miracle, the other is as though everything is.


effervescence is offline   Reply With Quote
Old 14-12-2012, 11:33 PM   #4
RenewedHope
formerly: Ghosted Liberation & GhostsInSnow
 
RenewedHope's Avatar
 
Join Date: Aug 2007
I am currently:

I had similar side affects for weeks before they died down. I'm okay now but if it's really bad for you then you should talk to the doctor about another method

RenewedHope is offline   Reply With Quote
Old 15-12-2012, 05:04 PM   #5
SadGirl55
 
Join Date: Dec 2008

What kind of spots did u get from the injection??

Quote:
Originally Posted by missloraamy View Post
I had my injection about 2 weeks ago, and was told the majority of the symptoms would fade after a week or so.
I realise it's only early days yet, but since my injection i've had:

Massively increased anxiety (i'm borderline having a panic attack several times a week)
Massively increased depression
Paranoia
General feeling of emotions (before the injection, i suffered with a lack of emotions and struggled to recognise one from the other, now i have the opposite problem and lose my temper/get upset so easily!)

Oh, and a big outbreak of spots but i was expecting that.

Has anyone else had the same issues with Depo-provera, and if so, how long was it until they died down? It's really started to stress me out now, i'm not used to being so emotional and i don't want to be, especially as i have an obsessive mind and get latched on an idea very easily (for example, my friends have been out a few times this week and i haven't had chance to speak to them much, so in my mind, this means they're cutting me out and would rather not spend time with me).

Ooh and i was wondering if anyone got the same symptoms the second time they got the injection, or if they were weaker/not there at all.

Thankyou! x

SadGirl55 is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 10:29 PM.

Back to top